# SDR AALA202111011499

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737*
- Aircraft serial: 33345
- Aircraft time: 12,931 hours, 5,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R GIRT BAR BRACKET IS LOOSE. ADJUSTED 1R GIRT BAR BRACKET PER AMM 25-66-00-201-440-801.
